# SDR UALA2009122804034

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 50,121 hours, 5,965 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Condition: Burned
- Location: Pa System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN P-A SYSTEM UNUSABLE.  LAC2 REPLACED, T-S FOUND SEAT 19DEF IOEU J1 CONNECTOR BURNED, OEU REPLACED. AND OEU CABLE J 1 PLUG PIN 6,7,15 BURNED. PLUG SWAPPED WITH SEAT 20DEF OEU CABLE AND CHK NORMAL. OEU J2 CABLE REPLACED. PA DEFECT T-S FOUND IOEU AT SEAT 19DEF J1 PLUG PIN 6,7,15 BURNED, IOEU J1 CABLE BURNED, J2 CABLE ALREADY REPAIRED AND TAPED.  NEED J1 CABLE PN 1167820-305, J2 CABLE SLEEVE CUT AND INSPECTED CABLE USEABLE. NO NEED TO REPLACE.
